Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


liver cysts due to meds?
Sep 6, 2003

can taking a prophy of retrovir, crixiva and erivir cause liver cysts ina person who otherwise had a normal liver prior to the drugs. i am almost 3 yrs. post prophy, and these were found accidently during a recent cat scan. i would appreciate your help regrding this matter. as this is a workmens comp issue regarding my health. thankyou.

mary

Response from Dr. Pierone

I am not aware of liver cysts as a complication of HIV treatment. Especially with a short course it seems very unlikely. Many people have incidental liver (and kidney) cysts noted during CT scan or ultrasound of the abdomen. Liver cysts are not associated with negative health outcomes so no need to worry.



Previous
Skin lesions and treatment
Next
cancerous lumps

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement